Top answers from doctors based on your search:
Disclaimer

Is it normal to have spotting the days before your period starts if you are on birth control pills

A female asked:
Dr. Harold Fields
60 years experience Family Medicine
Sex: Any time you have unprotected sex there is à possibility of pregnancy. Do a home pregnancy test

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Moshe Dekel
46 years experience Gynecology
No: This is a direct result of not following the instructions of how to take the pill. Not only to are taking a chance of getting pregnant, abut also, "me ... Read More
A 27-year-old female asked:
Dr. Henry Jacobs
65 years experience Obstetrics and Gynecology
Breakthrough: Could be simple breakthrough incomplete sloughing of period do home pregnancy test and if negative observe 2 more cycles.
1
1 thank
A 26-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Not likely: Iud's are one of the most effective forms of birth control. Irregular or absent periods are an expected side effect. Failure rates are 1%. Anytime you ... Read More
1
1 thank
A 40-year-old female asked:
Dr. Brian Nguyen
10 years experience Obstetrics and Gynecology
Normal withdrawal: Skipping the placebo and taking the placebo has the same effect of depriving your body of daily hormones, which will destabilize the uterine lining an ... Read More
A 29-year-old female asked:
Dr. Mary Margaret ONeill
35 years experience Gynecology
BTB: Did you miss any pills or take them late? Have you been on other medicines, especially antibiotics? Have you been sick, nausea or diarrhea? Do you hav ... Read More
A 26-year-old female asked:
Dr. Carol Peters-tanksley
34 years experience Obstetrics and Gynecology
Quite common: Some irregular spotting is quite common when starting the birth control pills. Hopefully this will not happen all the time. It's not dangerous in any ... Read More
1
1 thank
A 38-year-old female asked:
Dr. David Barrere
8 years experience Obstetrics and Gynecology
Not unusual: It can take a couple of months for your body to adapt to the new birth control pills. Be diligent in taking them roughly the same time each day. ... Read More
A female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Give it time: If I understand you correctly you are in the first few weeks after stopping birth control pills and now experiencing some spotting. That sounds pretty ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month